RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 3, Number 1  


Some types of calculation connected with averaging in the theory of non-linear vibrations
V. M. Volosov
3
On a modificaition of N. I. Lobachevskii's method for calculating the moduli of the roots of an algebraic equation
N. P. Salikhov
54
On certain applications of the operational calculus to problems of analysis
N. A. Meller
71
The construction of discontinuous solutions of systems of quasi-linear equations. II
B. L. Rozhdestvenskii
79
On homogeneous difference schemes of high order of accuracy on non-uniform nets
A. N. Tikhonov, A. A. Samarskii
99
The removal of singularities in the solution of boundary problems for the Laplace equation in a region with a smooth boundary
E. A. Volkov
109
Approximate methods of solving ill-posed problems
S. G. Krein, O. I. Prozorovskaya
120
On resonance in an essentially non-linear system
F. L. Chernous'ko
131
The asymptotic behavior of rapid rotations
N. N. Moiseev
145
The solution of the homogeneous plane problem of the motion of a piston in an ideal heat-conducting gas
P. P. Volosevich, S. P. Kurdyumov, L. N. Busurina, V. P. Krus
159
On the proof of a method of calculation for irregular waveguides
A. G. Sveshnikov
170

Scientific communications
Notes on a work of Greenstadt and of Lotkin
A. A. Abramov
180
Tables for the computation of multiple integrals using the method of optimal coefficients
A. I. Saltykov
181
Interpolation with respect to random points
S. M. Ermakov
186
On the expansion of a polynomial of the operator $B_\alpha$
S. I. Osipov
191
On asymptotic estimates of the error in the Runge-Kutta type method
A. N. Tikhonov, A. D. Gorbunov
195
On multi-parametric families of net equations for the numerical integration of non-stationary diffusion equations
V. K. Saul'ev
198
On a difference method for the calculation of shock waves
V. F. Kuropatenko
201

Scientific information
Е. Durand. Solutions numeriques des equations algebriques. Book Review
D. K. Faddeev
205
N. I. Muskhelishvili. Singular integral equations. boundary problems in the theory of functions and their applications to mathematical physics. Fizmatgiz. Book Review
F. D. Gakhov
206
N. Сuгlе. The laminar boundary layer equations (OxfordMathematical Monographs). Oxford, Clarendon Press. Book Review
Yu. N. Pavlovsky
207
Errata
O. M. Belotserkovskii
208
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020